Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GregFox

Sick of this acne problem

Recommended Posts

Hi im an 18 year old male who has suffered with acne for about 4-5 years now. I have recently joined the Army National Guard about 2 months ago and im really interested in it, but im scared that my acne will affect me and my opinion on shipping out to basic training in September. I have been using the Benzoyl Peroxide 10% gel (on my face) for about a year and a half and have been taking a tetracycline antibiotic (which has cleared up pretty much all of my chest and back acne, and very little on my face), but my facial acne will not fully go away and im really self-conscious about it.

Just recently this past 2 weeks i tried to stop using the benzoyl peroxide 10% gel (because i will most likely not be using it while im in basic) to see what would happen and at the end of the 2 weeks my acne was horrible. I have just now started using the benzoyl peroxide 10% gel again yesterday. Its starting to go away again, but i dont wanna be using it while im in basic training. What can i do to stop using this? All opinions would be very much appreciated thank you.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×